MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542625
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reason for device explant and/or reoperation: deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Suspect device received on (b)(6) 2022.Device evaluation completed on (b)(6) 2022: the product was returned to mentor for evaluation.Mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the sal siltex rnd diap pkg 200cc breast implant.Leak testing was performed, according to the mentor procedure, and it revealed a tear on the posterior view within the siltex cracking, measuring approximately 0.2 cm.The evaluation determined that the cause of the deflation was consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.It should be noted that as part of the mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device 221480 number, and no non-conformances were identified.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 54-year-old caucasian female who underwent a breast augmentation primary with a mentor siltex round moderate profile, 200cc saline breast implant, experienced left-sided silent deflation post procedure.The issue was discovered during office visitation.As a result, patient underwent bilateral replacements with cat#: smpx-270 on (b)(6) 2022.
 
Additional Manufacturer Narrative
Additional information received on january 15, 2023 indicated that the replacement devices are as follow: sn#: (b)(6), cat#:smpb265 smo ro mod pro boost gel 265cc, sn#: (b)(6), cat#: smpb265 smo ro mod pro boost gel 265cc.Sides were not reported.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on january 20, 2023 indicated the sides of the replacement devices: sn#:(b)(6) cat#:smpb265 smo ro mod pro boost gel 265cc ¿ implanted left sn#:(b)(6) cat#:smpb265 smo ro mod pro boost gel 265cc ¿ implanted right manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14842883
Report Number1645337-2022-07529
Device Sequence Number2367113
Product Code FWM
UDI-Device Identifier00081317001744
UDI-Public00081317001744
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2004
Device Model Number3542625
Device Catalogue Number3542625
Device Lot Number221480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer01/02/2023
01/20/2023
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date01/19/2023
01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite